# SDR AALA20100105TUL18

- Difficulty date: December 2, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 74,953 hours, 11,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD CARGO DOOR LOWER INNER AND OUTER CHORD.  REMOVED CORROSION AND REPAIRED UNDER SRM 53-00-15-1A AND ENGINEERING AUTHORIZATION B767-53-008069.
